# SDR 95ZZZM622

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919PJ
- Make and model: Doug DC-9-51
- Aircraft serial: 47663
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: E, M
- Precautionary procedure: C, D

## Discrepancy

BOTH RIGHT MAIN TIRES BLEW ON TAKEOFF ROLL.  TAKEOFF ABORTED.  REPLACED NR 3 AND NR 4 MAIN WHEEL ASSEMBLIES (P/N 95608591).  NR 4 WHEEL RIM BROKEN.  BOTH TIRES AND WHEELS ARE BEING SENT OUT FOR ANALYSIS.  WILL ADVISE FAA AS SOON AS ANALYSIS IS COMPLETE.  (M)
